University of Surrey

Test tubes in the lab Research in the ATI Dance Research

AN ADVECTION AND AGE-STRUCTURED APPROACH TO MODELING BIRD MIGRATION AND INDIRECT TRANSMISSION OF AVIAN INFLUENZA

Gourley, SA, Jennings, R and Liu, R (2015) AN ADVECTION AND AGE-STRUCTURED APPROACH TO MODELING BIRD MIGRATION AND INDIRECT TRANSMISSION OF AVIAN INFLUENZA SIAM JOURNAL ON APPLIED MATHEMATICS, 75 (4). pp. 1620-1647.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Gourley, SAs.gourley@surrey.ac.ukUNSPECIFIED
Jennings, RUNSPECIFIEDUNSPECIFIED
Liu, RUNSPECIFIEDUNSPECIFIED
Date : 1 January 2015
Identification Number : https://doi.org/10.1137/140985524
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, bird migration, advection, age structure, avian influenza, delay, stability, NORTHERN PINTAILS, A VIRUSES, WATER, PERSISTENCE, EVOLUTION, SURVIVAL
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 13:44
Last Modified : 17 May 2017 15:12
URI: http://epubs.surrey.ac.uk/id/eprint/840192

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800